Accessibility navigation

An efficient Riemann solver for open channel flows

Glaister, P. (1996) An efficient Riemann solver for open channel flows. Communications in Numerical Methods in Engineering, 12 (1). pp. 13-20. ISSN 1099-0887

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/(SICI)1099-0887(199601)12:1<13::AID-CNM944>3.0.CO;2-R

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15586

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation